# SDR UPS99830207

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT INBD AILERON UPPER L/E SKIN IS CRACKED JUST OTBD OF THE POWER CYL ATTACH FITTING.  STOP DRILLED CRACK AND REPAIRED IAW EO DC8-5720-7767A.
